IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Yuji Nomura (Fujitsu)
Vice Chair Yu Miyoshi (NTT), Masao Murata (Fujitsu)
Secretary Yoshifumi Kato (NTT), Ryo Yamamoto (Univ. of Electro-Comm)
Assistant Takayuki Kuroda (NEC)

Conference Date Thu, Mar 21, 2024 09:20 - 17:15
Fri, Mar 22, 2024 09:10 - 17:35
Topics  
Conference Place Okinawa Prefectual Museum and Art Museum 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ICM.

Thu, Mar 21 AM 
09:20 - 11:00
(1) 09:20-09:40 Intuitive Interaction System Based on Leg Movement Recognition Using Chair-embedded Camera ICM2023-45 Kaito Hamagaki, Shingo Ata, Manato Fujimoto (Osaka Metropolitan Univ.)
(2) 09:40-10:00 Proposal of a Method for Calculating Similarity of Operation Logs Focusing on Co-occurrence among Operations ICM2023-46 Ryo Uchida, Misa Fukai, Ikuko Takagi, Masanobu Sakamoto, Shinji Ogawa, Haruo Oishi, Kimio Tsuchikawa (NTT)
(3) 10:00-10:20 Design and Implementation of Personal Data Utilization Platform Based on Individual Consent ICM2023-47 Gaito Fujita, Manato Fujimoto, Shingo Ata (Osaka Metropolitan Univ.)
(4) 10:20-10:40 Improving dialogue efficiency by utilizing system logs in helpdesk operations ICM2023-48 Hiroki Oyoshi, Manato Fujimoto, Shingo Ata (Osaka Metropolitan)
(5) 10:40-11:00 Proposal for document output method according to the development process based on configuration management tools ICM2023-49 Fumiaki Konishi, Tomoki Sugimoto, Ichiro Morinaga, Seiji Inomata, Hiromi Katayama, Shinsaku Numata (MF)
  11:00-11:10 Break ( 10 min. )
Thu, Mar 21 PM 
11:10 - 17:15
(6) 11:10-12:00 [Invited Talk]
IP Packet Level Communication Delay Control for Next-Generation DX Applications ICM2023-50
Anan Sawabe, Yusuke Shinohara, Eiji Takahashi, Takanori Iwai (NEC)
  12:00-13:15 Runch break ( 75 min. )
(7) 13:15-17:15  
Fri, Mar 22 AM 
09:10 - 10:10
(8) 09:10-09:30 Proposal of an implication relationship estimation method for information security related regulatory documents ICM2023-51 Kouki Nakanishi, Tkakani ikuko, Sakamoto Masanobu, Ohishi Haruo (NTT)
(9) 09:30-09:50 A study of method for Auto-Generating of Orchestration Application ICM2023-52 Satoshi Kondoh, Kazuki Aiura, Shingo Omata, Yu Miyoshi (NTT)
(10) 09:50-10:10 Proposal for Parallel Code Generation and Dynamic Distributed-Cluster Selection in Ray Application ICM2023-53 Rina Ueno, Nao Nisijima (Hitachi)
  10:10-10:15 Break ( 5 min. )
Fri, Mar 22 PM 
10:15 - 11:55
(11) 10:15-11:05 [Invited Talk]
Next Steps in Network and Cloud
-- Operations Autonomy and Fusion --
ICM2023-54
Shinya Nakamura (UBiqube)
(12) 11:05-11:55 [Invited Talk]
Beyond5G ultra-fast, high-capacity networks realized optical network controller ICM2023-55
Masao Murata (Fujitsu)
  11:55-12:45 Runch break ( 50 min. )
Fri, Mar 22 PM 
12:45 - 13:35
(13) 12:45-13:35 [Invited Talk]
The latest trends of TM Forum
-- Autonomous Network --
ICM2023-56
Yukinari Nishikawa (NTT Comware)
  13:35-13:40 Break ( 5 min. )
Fri, Mar 22 PM 
13:40 - 14:40
(14) 13:40-14:00 A Dynamic Routing Table Management Method using Name Resolution Service and Smart Contract over CCN ICM2023-57 Aoi Namai, Satoshi Ohzahata, Ryo Yamamoto (UEC)
(15) 14:00-14:20 Virtual Network Embedding Based on Property of Substrate Network in Multi-service Environments ICM2023-58 Yamato Negishi, Ryo Yamamoto, Satoshi Ohzahata (UEC)
(16) 14:20-14:40 Study on identifying fault location technology in multilayer network ICM2023-59 Fumika Asai, Hirofumi Takagi, Haruhias Nozue, Kenichi Tayama (NTT)
  14:40-14:45 Break ( 5 min. )
Fri, Mar 22 PM 
14:45 - 15:45
(17) 14:45-15:05 GIS-based Optimal Deployment of Movable Telecommunication Units for Disaster Response ICM2023-60 Aya Takato, Nobukazu Fukuda, Shingo Horiuchi, Tomoko Shibata (NTT)
(18) 15:05-15:25 An integrated analysis on safety and security for an access point selection system in heterogeneous wireless network services ICM2023-61 Riku Murata, Norihiko Shinomiya (Soka Univ.)
(19) 15:25-15:45 Study of AI Model Training Method Using Network Digital Twin in Scale-out 5GC Environment ICM2023-62 Daiki Koyama, Minato Sakuraba, Junichi Kawasaki, Takuya Miyasaka (KDDI Research)
  15:45-15:50 Break ( 5 min. )
Fri, Mar 22 PM 
15:50 - 17:35
(20) 15:50-16:10 Implementation and Evaluation of Continuous Health Checks of API Server in Overload Status ICM2023-63 Sho Kanemaru, Masaru Sakai, Yukitsugu Sasaki, Kensuke Takahashi (NTT)
(21) 16:10-16:30 Quality Enhancement of WebRTC Real-Time Streaming Using Dynamic Control of Encoding Parameter for Scalable Video Coding ICM2023-64 Naoki Eda, Satoshi Ohzahata, Ryo Yamamoto (UEC)
(22) 16:30-16:50 Demonstration of stable and flexible service provisioning mechanism based on extended autonomous operation technology cooperated with resource control function ICM2023-65 Eiji Muramatsu, Kotaro Inoue, Takayuki Kuroda, Yusuke Shinohara, Takanori Iwai (NEC)
(23) 16:50-17:10 A Proposal for System Monitoring, Operations, and Maintenance Utilizing the Integration of Graph Databases and AI ICM2023-66 Masashi Sugimoto, Ryuya Hasegawa, Ryo Sasaki, Tetsushi Endo, Kenta Oonoki (NTT CW)
(24) 17:10-17:35  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E--mail:icm-n
http://www.ieice.org/~icm/ 


Last modified: 2024-03-21 09:44:41


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to ICM Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan